# SDR KNNA20090002

- Difficulty date: May 19, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- Aircraft time: 46,456 hours, 39,646 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 578 S3l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CLIP CRACKED AT STA 578, STR 3L WHILE COMPILING WITH AD 2009-04-15.
